# SDR CALA2014022400228

- Difficulty date: February 24, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N78001
- Make and model: Boeing 777224
- Aircraft serial: 27577
- Aircraft time: 76,223 hours, 7,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B777-33-3-0022 R3 DOOR AREA EMERGENCY LIGHT FOUND DIM R3 DOOR AREA EMERGENCY LIGHT BATTERY.  REPLACED & CHECKED NORMAL IAW AMM 33-51-06.
